环F2+vF2上的自对偶置换码
Self-Dual Permutation Codes over F2+vF2

作者: 张光辉 :洛阳师范学院数学科学学院;

关键词: F2+vF2 自对偶置换码Gray映射F2+vF2 Self-Dual Permutation Code Gray Map

摘要: 利用Gray映射,研究了环F2+vF2上的自对偶置换码,把环F2+vF2上自对偶置换码的研究归结到二元域上自对偶置换码的研究。依据群论条件,给出了环F2+vF2上自对偶置换码存在的一个充要条件和一个充分条件。

Abstract: Self-dual permutation codes over  F2+vF2are studied in this paper. The relationship of the existence of self-dual permutation codes over  F2+vF2and the existence of self-dual permutation codes over the binary field  F2 are obtained. Finally, a necessary and sufficient condition and a sufficient condition for the existence of self-dual permutation codes over  F2+vF2are given under some group theoretical conditions.

文章引用: 张光辉 (2012) 环F2+vF2上的自对偶置换码。 理论数学, 2, 243-248. doi: 10.12677/PM.2012.24037

参考文献

[1] P. Landrock, O. Manz. Classical codes as ideal in group algebras. Designs, Codes and Cryptography, 1992, 2(1): 273-285.

[2] F. Bernhardt, P. Landrock and O. Manz. The extended Golay codes considered as ideal. Journal of Combinatorial Theory, Series A, 1990, 55(2): 235-246.

[3] G. Hughes. Structure theorems for group ring codes with an application to self-dual codes. Designs, Codes and Cryptography, 2001, 24(1): 5-14.

[4] W. Willems. A note on self-dual group codes. IEEE Transactions on Information Theory, 2002, 48(12): 3107-3109.

[5] C. Martinez-Perez, W. Willems. Self-dual codes and modules for finite groups in characteristic two. IEEE Transactions on Information Theory, 2004, 50(8): 1798-1803.

[6] C. Martinez-Perez, W. Willems. Self-dual extended cyclic codes. Applicable Algebra in Engineering, Communication and Computing, 2006, 17(1): 1-16.

[7] Y. Fan, Y. Yuan. On self-dual permutaiotn codes. Acta Mathematica Scientia, 2008, 28B(3): 633-638.

[8] Y. Fan, G. Zhang. On the existence of self-dual permutation codes of finite groups. Designs, Codes and Cryptography, 2012, 62(1): 19-29.

[9] Y. Fan, P. Jin. Symmetric semisimple modules of group algebra over finite fields and self-dual permutation codes. Journal of Algebra, 2012, 355(1): 80-92.

[10] P. Jin. Self-dual modules for finite groups of odd order. Journal of Algebra, 2011, 330(4): 418-430.

[11] 靳平. 群代数的双曲模[D]. 华中师范大学, 2011.

[12] Y. Yuan, H. Zhang. Self-dual permutation codes over finite chain rings. Wuhan University Journal of Natural Sciences, 2007, 12(6): 992-996.

[13] A. R. Hammons, P. V. Kumar, A. R. Calderbank, et al. The -linearity of Kerdock, Preparata, Goethals, and related codes. IEEE Transac- tions on Information Theory, 1994, 40(2): 301-319.

[14] J. Wood. Duality for modules over finite rings and applications to coding theory. American Journal of Mathematics, 1999, 121(3): 555-575.

分享
Top